Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my sister is suffering from type 1 diabetes and she is taking insulin injections too. She is feeling pretty good and doesn't have any crisis. Although she is started to gain weight and she is nervous because of that so I would like to know what the reason is for it. Thanx.

Loading...

Hi, gaining weight is usual thing for people who are suffering from type 1 diabetes. While their sugar blood level is low and they don't make proper control with insulin injections they are eating a lot. When things come to the right place with proper therapy their eating habits stay and they continue to gain weight.
Reply

Loading...

Hi, i am also a diabetic and have experienced the same thing...it sometimes depends on the type of long lasting insulin you are taking...alot of people are taking the cloudy type, but a new type out is levemier and it is a clear long lasting insulin and when i switched to it i actually lost weight, and my doctor said that would happen. Maybe she can check with her doctor and possibly switch?
Reply

Loading...

hi i am too a DT1 patient .diagonised  lat year only .and suffering from weight gain .I don't know the exact reason for weight gain although i am exercising a lot daily.still no improvements needs to know what else should i do to reduce my weight

Reply

Loading...